# SDR CHQA201100482

- Difficulty date: November 30, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT BEAM UNDER THE OUTBOARD SEAT TRACK NUMBER 5, BETWEEN FRAME 47 TO FRAME 53 WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE LEFT BEAM UNDER THE OUTBOARD SEAT TRACK NUMBER 5, BETWEEN FRAME 47 TO FRAME 53 AND INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
